# SDR FDEA201209273482

- Difficulty date: September 27, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661002218
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LOWER SURFACE T/E SKIN HAS A 18.0" X 0.500" X 0.130" DEEP DENT. DENT FOUND TO BE OUT OF LIMITS IAW SRM 57-61-11, PB 201, PARA E. REPAIRED DENT IAW SRM 51-77-12, PARA 4 D. AND 4 A. (5).  RESTORED PROTECTIVE COATING  IAW SRM 51-75-10 PARA 3 A.
